Lemsip Max Cold & Flu Day & Night Capsules x 16 – EasyMeds Pharmacy
Feefo logo

Reckitt Benckiser

Lemsip Max Cold & Flu Day & Night Capsules x 16

  • Sale
  • Regular price £77.52



Lemsip Max Cold & Flu Day & Night Capsules

Lemsip Max Day & Night Cold & Flu Relief Capsules.

For releif of

- Headaches
- Body Aches
- Blocked Nose
- Sore Throat

 

Suitable for:

Adults and children over 16 years of age

Age Restriction:

You must be at least 16 years old to purchase this product.

How to use:

Please read the enclosed leaflet carefully before use.

How to take:

For oral use. The capsules should be swallowed whole with water. Do not chew.

How much to take:

- Adults, the elderly and children ages 16 years and over: Take 2 red and yellow capsules every 4 to 6 hours during the day to a maximum of 3 doses. Do not take more than 6 red and yellow capsules (3 doses) in any 24 hour period.
- Adults, the elderly and children ages 16 years and over: Take 2 red and yellow capsules every 4 to 6 hours during the day to a maximum of 3 doses. Do not take more than 6 red and yellow capsules (3 doses) in any 24 hour period.

Hazards and Cautions

Contains Paracetamol

- Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.
- Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.
- Do not give to children under 16 years of age.
- Do not take more medicine than the label tells you to. If you do not get better talk to a doctor.

Keep out of the sight and reach of children.

Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, or are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants.

Storage

- Do not store above 25°C.
- Store in the original package.

Precautions

- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.

Active Ingredients:

- Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrn hydrochloride 6.1mg
- Each Night capsule contains: Paracetamol 500mg, Phenylephrn Hydrochloride
- This Night Capsule does not contain any ingredients to make you drowsy.

- Also contains: Starch, Croscarmellose Sodium, Sodium Laurilsulphate, Magnesium Stearate, Sterilised Talc, Gelatin, Titanium Dioxide (E171), Quinoline Yellow (E104), Patent Blue V (E131), Erythrosin (E127), Shellac.

    

---


Free UK Delivery on all orders over £40

false